Linear liftings for noncomplete probability spaces

Description

Citation

Title Linear liftings for noncomplete probability spaces
Author(s) Maxim R. Burke, S. Shelah
Journal Israel Journal of Mathematics
Date 1992
Volume 79
Issue 2-3
Start page 289
End page 296
Abstract We show that it is consistent with ZFC that L(infinity)(Y, B, upsilon) has no linear lifting for many non-complete probability spaces (Y, B, upsilon), in particular for Y = [0, 1]A, B = Borel subsets of Y, upsilon = usual Radon measure on B.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 240

Adding this citation to "My List" will allow you to export this citation in other styles.